# SDR BB08006

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2722 · Rudder Actuator
- Part: Gasket
- Part number: 8281081
- Condition: Leaking
- Location: Rudder Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUN FLT 803 PHL-CUN  DURING LANDING GEAR EXTENSION, LEFT HYD SYSTEM QTY DROPPED TO .48 RF.  MAINTENANCE FOUND RUDDER RATIO ACTUATOR SOLENOID GASKET LEAKING.  REPLACED GASKET.
